New Type of Strongly Continuous Functions in Topological Spaces via δ-β-Open Sets

Authors

  • Alaa Mahmood Farhan
  • Xiao Song Yang School of Mathematics and Statistics, Huazhong University of Science and Technology

Keywords:

δ-β-open sets, δ-βθ-closed sets, δ-β-regular sets, strongly θ-δ-β-continuity.

Abstract

In this paper we introduce and investigate a new class of strong continuous functions called strongly θ-δ-β-continuous functions by using two new strong forms of δ-β-open sets called δ-β-regular sets and δ-βθ-open sets. This class is a generalization of both strongly θ-e-continuous functions and strongly θ-β-continuous functions. Severalnew characterizations and fundamental properties concerning strongly θ-δ-β-continuous functions are obtained. Furthermore, the relationships between strongly θ-δ-β-continuous functions and other well-known types of strong continuity are also discussed.   

 

Author Biographies

  • Alaa Mahmood Farhan
    School of Mathematics and Statistics
  • Xiao Song Yang, School of Mathematics and Statistics, Huazhong University of Science and Technology
    School of Mathematics and Statistics

Downloads

Published

2015-04-30

Issue

Section

Topology

How to Cite

New Type of Strongly Continuous Functions in Topological Spaces via δ-β-Open Sets. (2015). European Journal of Pure and Applied Mathematics, 8(2), 185-200. https://www.ejpam.com/index.php/ejpam/article/view/2055

Similar Articles

1-10 of 1334

You may also start an advanced similarity search for this article.